# SDR USAA2011050691780

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 32,586 hours, 18,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 919 - STL-PHX - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE CUTS IN AND OUT.  NEED TO HIT MOUTHPIECE TO MAKE IT WORK.  REMOVED AND REPLACED FORWARD MEGAPHONE.  OPERATIONAL CHECK WAS GOOD PER AMM 25-65-51.
